# SDR REXA2021051800335

- Difficulty date: March 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Part number: SH670321673
- Condition: Corroded
- Location: Bs 295 Crossbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 CROSSBEAM FILLER AT LBL 9 IS CORRODED. - REMOVED & REPLACED FILLER FOR CROSSBEAM AT FS295 LBL9 IAW SRM 51-42-06-001-001-A01.  WVAC EMP #6027
